MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Model Number IPN921140
Medical Device Problem Codes Unraveled Material (1664); Premature Separation (4045)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during removal of a arrowflex sheath from patient the sheath/coil wire suddenly unraveled.The suddenly unraveled coil wire was sharp and touched the finger of the user (completing the removal of the sheath).The sharp coil wire cut one finger of the user to the bone, so a surgery was required in order to treat the injury." additional information has been requested from the customer; however, further details have not been provided at this time.Associated mdr numbers include: 9680794-2025-00291.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "during removal of an arrowflex sheath from patient the sheath/coil wire suddenly unraveled.The suddenly unraveled coil wire was sharp and touched the finger of the user (completing the removal of the sheath).The sharp coil wire cut one finger of the user to the bone, so a surgery was required in order to treat the injury." additional information has been requested from the customer; however, further details have not been provided at this time.Associated mdr numbers include: 9680794-2025-00291 and 9680794-2025-00290.

Brand Name
ARROW CATH LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21807146
Report Number9680794-2025-00291
Device Sequence Number8808366
Product Code DQY
UDI-Device Identifier00801902001856
UDI-Public(01)00801902001856(11)240625(17)290430(10)14F24E0104(21)
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN921140
Device Catalogue NumberCL-07645
Device Lot Number14F24E0104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer05/01/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown